Top answers from doctors based on your search:
Disclaimer

cause of cephalexin overdose

A 33-year-old male asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cephalexin overdose: An overdose occurs when an excessive / dangerous dose of a drug / substance is used. "Overdose symptoms may include nausea, vomiting, stomach pain, di ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old member asked:
Dr. James Ferguson
46 years experience Pediatrics
Not considered toxic: Like many foreign proteins we ingest this antibiotic is essentially nontoxic. In large quantities it can certainly cause gastrointestinal problems by ... Read More
1
1 thank
A 36-year-old member asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Probably nothing: Cephalexin is a very safe antibiotic. Even a giant overdose is not likely to be harmful.
A 45-year-old member asked:
Dr. Olga Nilova
Specializes in Pediatrics
Specifics needed: You have to be more specific. How much of an overdose it was? Was it a one time overdose or a repetitive one s over several days?
A 52-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and ... Read More
A 29-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Hard to overdose: Cephalexin (at what strength?) is very hard to overdose on. Would not worry about the two doses you took and just follow directions from now on.
A 29-year-old female asked:
Dr. James Ferguson
46 years experience Pediatrics
No: germs cause uti's not antibiotics
A 29-year-old member asked:
Dr. Martin Raff
56 years experience Infectious Disease
Doubt tt: Anything is possible but this is a very benign drug with few human toxicities beyond allergic reactions.
A 42-year-old male asked:
Dr. Louis Gallia
45 years experience Oral and Maxillofacial Surgery
Yes: Percentage of CEPHALEXIN patients where TINNITUS is a reported side effect: 1.3565%
1
1 thank
A 19-year-old female asked:
Dr. Dustin Colegrove
12 years experience Internal Medicine
Yes: you can have diarrhea from antibiotics. if it gets to the point where you are having loose/watery stools more than 5 times per day or you develop abd ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month